# SDR AALA202507306358

- Difficulty date: July 28, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 80,669 hours, 33,929 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR ACCUMULATOR NEEDS SERVICING. MAINTENANCE SERVICED R1 DOOR ACCUMULATOR IAW AMM 52-10-00.
